Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Rickey987

Accutane and Indegestion/Dizzeness

Hello,

I have been on 30mg a day for 4 months and in the 4th month I started to get severe indegestion and trapped wind. It was so painful that I felt like at times I was having a heart attack and even went to hospital to get it checked out. 

It comes in phases throughout the day and builds up to a large fit of panicking and sweating maybe twice a day.

The first time it went away after a week but it has returned again two months later and I really starting to get worried because I don't want to have to go through what happened last time because it is horrible.

Does any one know what it could be or had similar symptoms. It is so bad I considering stopping my course early, despite the amazing results I have had thus far.

Thanks for any responses.
 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×